Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Anxiety, panic attacks, paranoid, bloated, headaches. Came off lexparo. Is this a side effect?

Hi ,
I am 23 years old, female coming off lexparo for Anxiety and panic attacks. I havent had a panic attack in a long time and so am coming off lexparo. Have been doing it VERY slowly, went from 10mgs to 5 mgs over months. Just the past week I have been taking 5 mg every second day now and I dont know if I am being paranoid but I am so tired during the day because I cant sleep at night, Im so bloated and have had a headache all day for the past week that wont go away with painkillers. Is this a side effect? If so when will they go away!
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
I understand your concern.
The medications you are having may be apt.
Still you need to consult a clinical psychologist for evaluating the depth of your depression and panic condition.
Time and again it has been proven that medicines alone cannot cure depression.
Yoga and meditation can help you in regaining body metabolism and streamlining the mind.
Psychotherapy can streamline your lifestyle.
Both together will strengthen your body and mind to overcome difficulties.
Wish you speedy recovery.
Answered: Thu, 9 May 2013
I find this answer helpful
Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to HCM

You are coming off from escitalopram and are currently taking 5 mg every alternate day and you are having symptoms as insomnia, headaches etc. These symptoms may occur due to either poor control of anxiety or due to low dose of drug. Although your symptoms were under control wen you took 10 mg per day and then in the time of tapering you have de developed symptoms again. Serotonin withdrawal syndrome may also present with such symptoms but you have tapered medicines very gradually so possibility of this is very less likely. Visit your psychiatrist for evaluation.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor